# SDR AUS20030935

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 120032
- Condition: Low
- Location: Engine
- Component: PW120A
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL SYSTEM LOW QUANTITY. TWO QUARTS OF ENGINE OIL WERE ADDED TO TOP UP OIL QUANTITY.
